Michigan Mathematical Journal

On IHS fourfolds with b2 = 23

Grzegorz Kapustka

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Michigan Math. J., Volume 65, Issue 1 (2016), 3-33.

First available in Project Euclid: 4 March 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14J70: Hypersurfaces 14J35: $4$-folds
Secondary: 14J32: Calabi-Yau manifolds 14J10: Families, moduli, classification: algebraic theory 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13}


Kapustka, Grzegorz. On IHS fourfolds with b 2 = 23. Michigan Math. J. 65 (2016), no. 1, 3--33. doi:10.1307/mmj/1457101809. https://projecteuclid.org/euclid.mmj/1457101809

Export citation